Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/494
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: On nonlinear operator approximation with preassigned accuracy
Author: Howlett, P.
Pearce, C.
Torokhti, A.
Citation: Journal of Computational Analysis and Applications, 2003; 5(3):273-297
Publisher: Kluwer Academic
Issue Date: 2003
ISSN: 1521-1398
Statement of
Responsibility: 
Phil Howlett, Charles Pearce and Anatoli Torokhti
Abstract: In this paper, we provide a state-of-the-art survey of some recent methods in nonlinear operator approximation theory and its applications. We give existence theorems for approximating operators. and discuss corresponding numerical schemes. The new results are natural but very specific extensions of known techniques to the so-called realistic operator approximation.
Keywords: operator approximation; mathematical modeling; nonlinear systems; realistic properties
Description: © 2003 Plenum Publishing Corporation
RMID: 0020030715
DOI: 10.1023/A:1023266120580
Published version: http://www.springerlink.com/content/l443n028ur707130/
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.